| Catalog Number |
7203026000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events 1 event was reported for this quarter. product return status 1 device was received for evaluation.Evaluation status 1 device evaluation is in progress.Additional information 1 device is not labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had a detached component.1 event had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 1 event was initially reported.1 previously reported event is included in this follow-up record. product return status 1 device was received.Evaluation status 1 device evaluation is in progress. additional information 1 device is not labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055. supplemental rationale corrected data: 1 event was initially reported.1 previously reported event is included in this follow-up record. product return status 1 device was received.Event confirmation status 1 reported event was not confirmed.Evaluation results 1 device had no device problem found.
Event or Problem Description